RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 143–150 (Mi umn6764)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific notes and problems

Some problems in summation of Fourier series of almost periodic functions

E. A. Bredikhina


Full text: PDF file (462 kB)

Bibliographic databases:

Received: 16.03.1959

Citation: E. A. Bredikhina, “Some problems in summation of Fourier series of almost periodic functions”, Uspekhi Mat. Nauk, 15:5(95) (1960), 143–150

Citation in format AMSBIB
\Bibitem{Bre60}
\by E.~A.~Bredikhina
\paper Some problems in summation of Fourier series of almost periodic functions
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 143--150
\mathnet{http://mi.mathnet.ru/umn6764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=144148}
\zmath{https://zbmath.org/?q=an:0125.31207}


Linking options:
  • http://mi.mathnet.ru/eng/umn6764
  • http://mi.mathnet.ru/eng/umn/v15/i5/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Kuptsov, “Direct and converse theorems of approximation theory and semigroups of operators”, Russian Math. Surveys, 23:4 (1968), 115–177  mathnet  crossref  mathscinet  zmath
    2. D. K. Ugulava, “Summability of Fourier series of almost-periodic functions on locally compact Abelian groups”, Russian Math. (Iz. VUZ), 60:12 (2016), 67–78  mathnet  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:181
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019